Relieves Sneezing, Runny Nose & HeadacheTemporarily decreases FeverDoes Not Contain Gluten100 Satisfaction assured with all Walgreens items or your money back. IndicationsTemporarily relieves these symptoms of the typical cold or hay fever or various other higher respiratory allergies Sneezing, runny nose, itchy, watery eyes, frustration, sore throat, nasal decongestion, cough, minor aches and aches, or itching of the nose and throat. Temporarily reduces fever.WarningsLiver caution This product contains acetaminophen. Severe liver harm may happen if you bring most than 12 gelcaps in 24 hours, which was the maximum everyday levels, 3 or more alcoholic products every day while utilizing this product, with various other drugs containing acetaminophen. Sore throat warning If sore throat is serious, continues for more than 2 days, is accompanied or implemented by temperature, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not utilize with any various other drug containing acetaminophen prescription or nonprescription. If you're not certain whether a medication contains acetaminophen, inquire a physician or pharmacist. With any more goods containing diphenhydramine, also one used on skin. If you're today using a prescription monoamine oxidase inhibitor MAOI certain drugs for despair, psychiatric or emotional circumstances, or Parkinson s disease, or for 2 months after stopping the MAOI drug. If you do not understand if your prescription contains an MAOI, inquire a physician or pharmacist before taking this goods. Ask a physician before utilize if your have actually Liver disease, heart disease, high blood stress, thyroid disease, diabetes, glaucoma, problem urinating due to an enlarged prostate gland, or cough accompanied by too much phlegm mucus. Persistent or chronic cough these types of as happens with cigarette smoking, asthma or emphysema. A respiration problem such as emphysema or chronic bronchitis. Ask a physician or pharmacist before utilize if you're using the blood thinning drug warfarin or taking sedatives or tranquilizers. When making use of this goods do not exceed ideal dosage. Excitability may take place, especially in kids. Marked drowsiness may happen. Alcohol, sedatives, and tranquillizers may increase drowsiness. Prevent alcoholic drinks. Be cautious once driving an engine vehicle or operating machinery. Stop use and inquire a doctor if Pain, cough or nasal congestion gets worse or lasts most than 7 days, temperature gets worse or lasts more than 3 days, redness or inflammation is current, newer signs occur, cough comes right back or occurs with a rash or a headache that lasts, or nervousness, dizziness, or sleeplessness occur. These could feel signs of a serious condition. If pregnant or breast feeding, ask a wellness professional before use. Keep out of reach of kids. Overdose caution using most than the suggested dose overdose may cause liver harm. In situation of overdose, get health help or contact a Poison Control Center best away 1 800 222 1222. Fast medical attention are critical for grownups because well for kids also if your do not observe any indications or symptoms. Walgreen Co.